# SDR SWAA2021081728852

- Difficulty date: February 8, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,169 hours, 11,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL #10 DF HAS MINOR SURFCACE CORROSION ON PANEL EDGES. / REMOVED & REPLACED PER AMM 25-52-10.
